Back to products
Sudafed PE Maximum Strength Non-Drowsy Sinus Decongestant, 18 ct Original price was: $31.13.Current price is: $29.44.

Equate Allergy Relief Tablets with Diphenhydramine HCl 25mg Antihistamine, 365 Count

SKU: mm17

Original price was: $18.57.Current price is: $17.29.

143 in stock

13 People watching this product now!

Description

Kick your allergies to the curb with Equate Allergy Relief Tablets. Each individual tablet contains 25 mg of a powerful antihistamine that temporarily relieves runny nose, sneezing, itchy and watery eyes, and itching of the nose and throat due to seasonal allergies. Adults can take one to two tablets every four to six hours as symptoms persist, but are instructed not to exceed six doses within 24 hours. Children six to under twelve years can take one tablet every four to six hours but are instructed not to exceed six doses within 24 hours. Manage your allergies with Equate Allergy Relief Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Relief Tablets with Diphenhydramine, 365 Count:

  • Temporarily relieves symptoms due to hay fever or respiratory allergies
  • Can be used to treat common cold symptoms and allergy symptoms
  • Ingredients may cause drowsiness
  • Includes 365 tablets per bottle
  • Can be taken by children ages 6 and up and adults
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Equate Allergy Relief Tablets with Diphenhydramine HCl 25mg Antihistamine, 365 Count”

Your email address will not be published. Required fields are marked *